# SDR DALA1248180193

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 68,910 hours, 10,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 1AB - 6AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE CHARGER ASSY SYSTEM CHECKS NORMAL.
